MathSciNet Relay Station
MathSciNet bibliographic data
MR2183057 14L30 (14M17)
Bravi, Paolo; Pezzini, Guido Wonderful varieties of type $D$. Represent. Theory 9 (2005), 578–637 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement